MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 3-LUMEN 7 FR X 20 CM; CATHETER INTRAVASCULAR THERAPE

ARROW INTERNATIONAL LLC ARROW CVC SET: 3-LUMEN 7 FR X 20 CM; CATHETER INTRAVASCULAR THERAPE
Catalog Number CS-25703-E
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "during the procedure according to ifu, the md found the dilator failed to penetrate the subcutaneous issue.When i checked whether or not to use guidewire, it was said to have been used, and when i took it out, it was said that the guidewire was bent.So, the md opened up the new kit to finish the procedure." additional information received states " according to the user, the guidewire was used during the procedure, and upon removal from the patient's body, it was observed to be bent.The user also reported that the initial attempt was unsuccessful in penetrating the subcutaneous layer, after which a new device was opened and used." there was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
Qn# (b)(4).The customer returned one arrow raulerson syringe, introducer needle, 3-lumen catheter, transduction probe, catheter clamp, clamp fastener, catheter-over-needle, guidewire inside the advancer, and two dust caps for analysis.No defects or anomalies were observed on the returned components.No damage was observed on the guidewire despite the customer report of a kink.No signs of use in the form of biological material were observed on the guidewire or dilator.Microscopic examination confirmed the distal and proximal welds of the guidewire were secure and intact.The overall guidewire length measured 600 mm, which is within the specification limits of 596 mm - 604 mm per the guidewire product drawing.The guidewire outer diameter measured 0.790 mm, which is within the specification limits of 0.788 mm - 0.826 mm per the guidewire product drawing.The inner diameter of the dilator at the distal tip measured.94 mm, which is within the specification limits of.91 mm -.97 mm per the dilator product drawing.The outer diameter of the dilator measured 2.82 mm which is within the specification limits of 2.81 mm - 2.87 mm per the dilator product drawing.The returned guidewire was inserted through the distal tip of the dilator.The guidewire passed with no resistance.Performed per ifu statement, "use tissue dilator to enlarge tissue tract to the vein as required.Follow the angle of the guidewire slowly through the skin".A manual tug test confirmed that the distal and proximal welds were secure and intact.A device history record review was performed and no relevant findings were identified.The ifu provided with the kit informs the user, "do not use excessive force when introducing guidewire or tissue dilator as this can lead to vessel perforation, bleeding, or component damage.If necessary, enlarge cutaneous puncture site with cutting edge of scalpel, positioned away from guidewire." the report of a kinked guidewire due to dilator resistance was not confirmed through complaint investigation.No damage was identified on the returned guidewire.The reported guidewire and dilator met all relevant dimensional and functional requirements.A device history record review did not reveal any relevant findings.Based on the customer report and the sample received, no problem was identified.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that "during the procedure according to ifu, the md found the dilator failed to penetrate the subcutaneous issue.When i checked whether or not to use guidewire, it was said to have been used, and when i took it out, it was said that the guidewire was bent.So the md opened up the new kit to finish the procedure." additional information recieved states " according to the user, the guidewire was used during the procedure, and upon removal from the patient's body, it was observed to be bent.The user also reported that the initial attempt was unsuccessful in penetrating the subcutaneous layer, after which a new device was opened and used." there was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".

Brand Name
ARROW CVC SET: 3-LUMEN 7 FR X 20 CM
Common Device Name
CATHETER INTRAVASCULAR THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24131288
Report Number3006425876-2026-00131
Device Sequence Number10387648
Product Code FOZ
UDI-Device Identifier00801902102324
UDI-Public(01)00801902102324(11)250318(17)270220(10)71F25C0287(21)
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K900263
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCS-25703-E
Device Lot Number71F25C0287
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/29/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2026
Supplement Date Received by Manufacturer01/14/2026
Initial Report FDA Received Date01/21/2026
Supplement Report FDA Received Date01/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown